# SDR DALA2020021861213

- Difficulty date: February 5, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476686) DURING ULTRASONIC INSPECTION CARRIED OUT AT RH STA 1035 UNDERWING LONGERON, FOUND 02EA FASTENER HOLE AT VERTICAL FLANGE WITH CRACK INDICATION AS MARKED. CORRECTIVE ACTION: CRACKED UNDERWING LONGERON REPLACEMENT WORK AND MODIFICATION WORK CARRIED OUT I.A.W DELTA PRI 584566-14AD REV 0 ISSUE DATE: 14 JAN 2020 AND REV 3 ISSUE DATE: 03 FEB 2020.
